# SDR GTIA012122

- Difficulty date: December 6, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD ENTRY FLOOR PANEL HAT CHANNEL HAS CRACKED.  REMOVED CRACKED CHANNEL.  FABRICATED CHANNEL.  INSTALLED CHANNEL IAW DC9 SRM 51-30-2.  (M)
